# SDR SWAA094156

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 68,473 hours, 57,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE SKIN CRACKED AT L1 DOOR LOWER HINGE CUTOUT.  REPAIRED SKIN PER ER.
